# SDR GUUA09220703

- Difficulty date: September 22, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT AFT EMERGENCY HATCH INNER HANDLE HARD TO OPEN.  ADJUSTED RT AFT EMERGENCY HATCH HANDLE.
